# SDR FDEA202101140091

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5150U54
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS WEB REPAIR AT STA 400-420 AT APPROXIMATELY RBL 25 HAS FASTENERS WHICH ARE TOO LONG, HAVE EXCESSIVE WASHERS AND THE WEB IS DAMAGED.  REMOVED DAMAGE WEB AT STA 400-420 RBL 25, IAW B757 SRM 51-40-02.  RECEIVED NEW PART P/N 141N5150U54, PO NR 989969.1, IAW BOEING PL 141N5150-54 REV BN.  LOCATED AND DRILLED, IAW B757 SRM 51-40-05, INSTALLED WEB IAW B757 SRM 51-40-02.
